Generalized Wong sequences and their applications to Edmonds' problems (bibtex)
by G. Ivanyos, M. Karpinski, Y. Qiao, M. Santha
Reference:
Generalized Wong sequences and their applications to Edmonds' problems (G. Ivanyos, M. Karpinski, Y. Qiao, M. Santha), In Proceedings of 31st Symposium on Theoretical Aspects of Computer Science, 2014.
Bibtex Entry:
@inproceedings{IKQS14,
	Author = {G. Ivanyos and M. Karpinski and Y. Qiao and M. Santha},
	Booktitle = {Proceedings of 31st Symposium on Theoretical Aspects of Computer Science},
	Date-Added = {2014-08-11 09:46:51 +0000},
	Date-Modified = {2014-08-11 09:47:56 +0000},
	Pages = {397-408},
	Title = {Generalized Wong sequences and their applications to Edmonds' problems},
	Year = {2014}}
Powered by bibtexbrowser